# SDR SCNA00058

- Difficulty date: June 19, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- Aircraft time: 50,709 hours, 23,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE LINE CHECK, THE RIGHT FORWARD OVERWING EXIT DOOR WAS FOUND TO BE MISSING THE EMERGENCY EXIT LIGHT ASSEMBLY.  REPLACED LIGHT ASSEMBLY FOR THE RIGHT FORWARD OVERWING DOOR EMERGENCY EXIT LIGHT ASSEMBLY.  OPERATIONALLY CHECKS GOOD.
